Click here to activate Remote Access
American Mathematical Society
ISSN 2167-5163
Publications results for "Contents of: Acta Universitatis Sapientiae. Mathematica. An International Journal of the Sapientia University [2 (2010), no. 2]"

Citations

From References: 0

From Reviews: 2

MR2748469 (2011k:60053) Reviewed
Guendouzi, Toufik(DZ-UDL-LM)
On the positive correlations in Wiener space via fractional calculus. (English summary)
Acta Univ. Sapientiae Math. 2 (2010), no. 2, 206–214.
60E15 (60G22 60H07 60H30)
Publication Year 2010 Review Published2011-08-10

Using Malliavin calculus, the work under review studies conditions under which two functionals of a fractional Brownian motion with Hurst parameter $H \in (0,1)$ are positively correlated. These inequalities are obtained as a straightforward application of the Volterra representation of the fractional Brownian motion and of the Clark-Ocone formula.
   ADDENDUM (June, 2012): This paper is essentially identical to [T. Guendouzi, Int. Math. Forum 5 (2010), no. 61-64, 3193–3201; MR2749536 (2011k:60133)] and [T. Guendouzi, Gen. Math. 19 (2011), no. 2, 73–80; MR2818398].

Current version of review. Go to earlier version.
Reviewed by Fabrice Baudoin
American Mathematical Society